United Arab Emirates
A 23-year-old male asked:
My doc just prescribed oratane. is it same as accutane. will this clear my face from acne and the dark spots. also it took me ages to find is it dange?
1 doctor answer • 1 doctor weighed in
Dermatology 34 years experience
Hyperpigmentation: Oratane will definitely treat your acne but not the dark spots. The dark spots are what is called postinflamatory hyper pigmentation. Postinflammatory hyperpigmentation is an acquired hypermelanosis occurring after cutaneous inflammation or injury that can arise in all skin types, but more frequently affects skin-of-color patients, including african americans, hispanics/latinos, asians and others.
Created for people with ongoing healthcare needs but benefits everyone.
5.4k viewsAnswered >2 years ago
Last updated Mar 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.